# SDR DALA2025061504508

- Difficulty date: June 13, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 60,223 hours, 43,342 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 9529 -ATO- APPROX. 90KTS DUE TO FLAPS TAKEOFF CONFIGURATION WARNING. CORRECTIVE ACTION: PERFORMED TAKEOFF WARNING TEST, NO FAULTS FOUND. CHECKED FCC FLAP SENSOR READINGS, FLAP PHYSICAL MOVEMENT AND FLAP TRANSMITTERS. NO DISCREPANCIES NOTED. REPLACED VIA 1 AS PRECAUTION. OPS CHECK GOOD. (LP 6811954)
